Previous |  Up |  Next


Title: Un manuscrit de Cauchy aux archives de l'Académie Tchécoslovaque des Sciences (French)
Title: A manuscript of Cauchy in the archives of the Czechoslovak Academy of Sciences (English)
Author: Rychlík, Karel
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 7
Issue: 3
Year: 1957
Pages: 479-481
Summary lang: Russian
Category: history
MSC: 01.00
idZBL: Zbl 0090.00703
idMR: MR0094290
DOI: 10.21136/CMJ.1957.100261
Date available: 2008-06-09T12:55:20Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_07-1957-3_8.pdf 521.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo